# SDR A6WA201308174023

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 27,741 hours, 26,402 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Blown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK FOLLOWED BY LEFT ENGINE OIL PRESSURE  WARNING MESSAGE. COMPLIED WITH QRH. BROUGHT LT ENGINE TO IDLE FOR REMAINDER OF  
FLIGHT AFTER LANDING LT ENGINE WAS SHUTDOWN AND SMOKE CLEARED.  R & R LT ENGINE NR 1 CARBON SEAL IAW 72-00-00.  LEAK AND OPS CHECKED GOOD.
